| Model Number |
J310H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot (b)(4), and no non-conformances were identified.The product upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported that a patient underwent a tapp surgery on (b)(6) 2019 and suture was used.During the procedure, the suture broke.Changed another one to complete the surgery.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/14/2020.Additional h3 device evaluation summary: an opened sample of product code j310, lot # mhm616 was returned for analysis.During the visual inspection of sample, the swage and attachment area of the needle were noted to be as expected and the suture was observed broken due to the stress applied on the strand, damaged on the surface was noted and elongation on the end.Also, the other suture piece is missing.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the sample condition the assignable cause is a damaged suture.